# SDR MASA200700029

- Difficulty date: January 14, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 5,318 hours, 4,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2688 CLT.  SERVICE DOOR EMERGENCY FLOOD LIGHT COVER MISSING.  MX REMOVED AND REPLACED BULBS AND LIGHT ASSEMBLY.
